Top 10 Aleve PM Generic – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Naproxen Sodium and Diphenhydramine Hydrochloride Tablets, 160 Count, Basic Care Naproxen Sodium Pm, 220 Mg/25 Mg

#ad
Amazon Basic Care #ad - Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever.

Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep. Compare to Aleve pm active ingredients. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid.

Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Get the rest you need tonight for a better tomorrow. Capsule-shaped tablets.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

2. HealthA2Z

#ad

HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets

#ad
HealthA2Z #ad - It contains no Aspirin. 500 mg acetaminophen, joint, a proven pain reliever, helps relieve muscle, headache, and arthritis pain quickly. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. Compare to Tylenol PM active ingredient. Adults and children 12 years and over: take 2 caplets at bedtime. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

3. Advil

#ad

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 2x80 Liquid Filled Capsules

#ad
Advil #ad - Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Pm pain reliever that rushes liquid relief right where it hurts. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

4. Aleve

#ad

80 Count, Aleve PM Easy Open Caplets

#ad
Aleve #ad - Country of origin is United States. Perfect for minor aches and pains due to arthritis, back and body and headache. Just 1 pill can manage pain for up to 12 hours. Aleve easy open arthritis Cap is available in 100ct caplets.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.58 Inches
Length1.64 Inches
Width2.2 Inches
Part Numbersgrevfd-1786

5. Aleve

#ad

80 count, Aleve PM Caplets, Fast Acting Sleep Aid and Pain Relief for Headaches, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules, Muscle Aches

#ad
Aleve #ad - Easy open cap is not child resistant. Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.59 Inches
Length2.21 Inches
Width1.64 Inches
Part Number325866560292
Model325866560292

6. Amazon Basic Care

#ad

100 Count, Pain Reliever Plus Nighttime Sleep Aid, Amazon Basic Care Acetaminophen PM

#ad
Amazon Basic Care #ad - Less pain, nighttime sleep aid, and 25 mg of diphenydramine hydrochloride, mORE SLEEP: Minor aches & pains can interfere with restful sleep. Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over.

Compare to extra Strength Tylenol PM Caplets active ingredients. Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly. Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, and diphenhydramine HCl 25 mg, pain reliever, nighttime sleep aid.

Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free. Amazon basic care acetaminophen PM has 500 mg acetaminophen, pain reliever, together in easy-to-swallow caplets. Effective sleep aid: for pain with sleeplessness. Child-resistant cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

7. Aleve

#ad

Naproxen Sodium 220 mg NSAID/diphenhydramine HCl 25 mg, Aleve PM Caplets, Non-Habit Forming, Pain Reliever/Nighttime Sleep-Aid, 160 Count

#ad
Aleve #ad - The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Easy open cap is not child resistant.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height4.06 Inches
Length4.02 Inches
Width1.45 Inches
Part NumberDFG-59RG

8. Aleve

#ad

Naproxen Sodium Caplets ‐ 120 Count, 120 Count, Aleve Pain Relief and Nighttime Sleep Aid

#ad
Aleve #ad - All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain. Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain.

Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains. Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.36 Inches
Length2.5 Inches
Width2.06 Inches
Part Number025866592582
Model025866592582

9. Aleve

#ad

20 Count, Aleve PM Caplets

#ad
Aleve #ad - 20 caplets. 25 mg dipehnhydramine HCL. Also available with Easy Open and Soft Grip Caps. For occasional sleeplessness associated with minor aches and pains. 220 mg naproxen sodium. Two aleve pm caplets help you fall asleep for a good night’s rest and wake up with less pain. Aleve pm is an over the counter PM product with naproxen sodium and a night time sleep aid.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length1.5 Inches
Weight0.08 Pounds
Width3.66 Inches
Part NumberBY-295
ModelBY-295

10. A+Health

#ad

Made in USA, A+ Health Ibuprofen PM Softgels, 120 Count, Pain Reliever/Nighttime Sleep Aid NSAID

#ad
A+Health #ad - Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.

Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, muscular aches, the common cold, menstrual cramps, toothache, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3.75 Inches
Length2.15 Inches
Weight0.13 Pounds
Width2.15 Inches
Part NumberIBUPM120
ModelIBUPM120